# SDR HALA2012060400157

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 39,425 hours, 7,337 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1208
- Condition: Unknown
- Location: Fuel Boost
- Part time: 18,591 hours, 3,279 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, LT FUEL PUMP EICAS DISPLAY, LT FUEL PUMP LIGHT ON, LT AFT FUEL BOOST PUMP CIRCUIT BREAKER POPPED.  ACCOMPLISHED ELECTRICAL WIRING CHECKS IAW FIM 28-22-00/101, FIG 106A. NO DEFECTS NOTED. R & R LEFT AFT BOOST PUMP IAW AMM 28-22-03.
